From Davis, California, USA:
For the last two years, my husband, who has had type 1 diabetes for 18 years and takes Humalog at mealtimes with Lantus (insulin glargine) before bed, has been experiencing a dry mouth which leads to mouth irritations or sores. His doctors have not found the cause but don't see it as related to diabetes. Could it be a side effect of his insulin or diabetes? He's had the problem around the time of starting the Humalog.
It is unlikely this could be from his insulin or diabetes.
Original posting 27 Jul 2002
Posted to Other Illnesses
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.